MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS ANTI-IGG CARD 5X20; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST

MICROTYPING SYSTEMS MTS ANTI-IGG CARD 5X20; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Catalog Number MTS084024
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: discordant negative antibody screening results for two patients having an anti-e(rh3) antibody.The assignable cause is sample related, the patients anti-e(rh3) antibody being weak and/or at the detection limit of the technique and reagents used and/or associated to the variability of the e(rh3) antigen present on the reagent red blood cells.No reagent failure is identified.No biased results were reported to a physician.The patients were not harmed.The assignable cause of the discordant negative antibody screening results obtained by the customer is sample related, the patients anti-e(rh3) antibody being weak and/or at the detection limit of the technique and reagents used and/or associated to the variability of the e(rh3) antigen present on the reagent red blood cells.There is no evidence of any systematic failure of the ortho reagents to perform as intended.In mitigation of the discordant negative antibody screening results, the anti-human globulin anti-igg (rabbit) mtst anti-igg card instruction for uses states: optimal reaction conditions vary across antibody specificities.No single test method will detect all antibodies.In some low ionic strength test systems, certain antibodies, such as anti-e and anti-k, have been reported to be nonreactive.No further complaint of this type has been received from the customer site since the time of the reported events.
 
Event or Problem Description
Mxp2494934 windchill ra600707 discordant negative antibody screening results for two patients having an anti-e(rh3) antibody.The assignable cause is sample related, the patients anti-e(rh3) antibody being weak and/or at the detection limit of the technique and reagents used and/or associated to the variability of the e(rh3) antigen present on the reagent red blood cells.No reagent failure is identified.No biased results were reported to a physician.The patients were not harmed.Problem statement and description: as a part of troubleshooting mxp2491367 customer reports false negative antibody screens on patient with previously id anti e using igg gel card lot#: 092322001-02 with 0.8% surgiscreen vss423 by manual gel relevant information: - issue started on (b)(6) 2022 - microtubes/wells or cell (donor #) affected: sc2 - reaction grade obtained: negative - customer was expecting:positive - incubation time (for manual test only): 15mins - test repeated: no - number of samples affected? 2 patients - was qc affected?no - was any expired product used? no - when was the last successful qc run? 12/24/22 using ortho confidence cnf291, all cells 3+ product handling protocol: - cassette/gel card storage temperature range:2-8c - cassette/gel card orientation:upright - rbc storage and handling: 2-8c - visual appearance before use: accpetable - other relevant information: customer reporting false negative antibody screens on two patients using igg gel card lot#: 062322001-11 with 0.8% surgiscreen vss423 by manual gel.As apart of troubleshooting the customer repeated testing with new igg gel card lot#: 092322001-02 and received false negative results, qc passed with cnf291 3+ on all 3 cells.Troubleshooting steps performed by tsc: tss discussed with customer statement form ifu "optimal reaction conditions vary across antibody specificities.No single test method will detect all antibodies.In some low ionic strength test systems, certain antibodies, such as anti-e and anti-k, have been reported to be nonreactive".

Brand Name
MTS ANTI-IGG CARD 5X20
Common Device Name
MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16196286
Report Number0001056600-2023-00003
Device Sequence Number14537488
Product Code QHS
UDI-Device Identifier10758750005994
UDI-Public10758750005994
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Catalogue NumberMTS084024
Device Lot Number092322001-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown